MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 12"(30CM) 10-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 12"(30CM) 10-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 7770G
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent an unknown ophthalmic surgery on an unknown date and suture was used.When passing the needle through the tissue, adhesive like substance remained on the tissue.It was hard to remove the adhesive like substance.There were no adverse consequences to the patient.

Brand Name
ETHILON SUTURE 12"(30CM) 10-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8496161
Report Number2210968-2019-80147
Device Sequence Number11038791
Product Code GAR
UDI-Device Identifier10705031010963
UDI-Public10705031010963
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number7770G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1